Variable bandwidth kernel estimators of regression curves

Müller, Hans-Georg, Stadtmüller, Ulrich, Muller, Hans-Georg, Stadtmuller, Ulrich . The Annals of Statistics 1987. 15 :182-201

Locate this article in:

Bibtex

@article{CIS-72637,
  Author = {Müller, Hans-Georg and Stadtmüller, Ulrich and Muller, Hans-Georg and Stadtmuller, Ulrich},
  Title = {Variable bandwidth kernel estimators of regression curves},
  Journal = {The Annals of Statistics},
  Volume = {15},
  Year = {1987},
  Pages = {182--201},
  Keywords = {}
}

Similar articles